# SDR USAA000052

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Part time: 24,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - STA 347, BL ZERO, FLOORBEAM HAS A 1 INCH BY 1 INCH AREA OF CORROSION, LEVEL 1.  INSTALLED NEW SUPPORT ANGLE PER SRM 51-10-00.  (X)
